# SDR 2007UALA05209

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 59,797 hours, 35,121 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON GEAR RETRACTION THE NLG GREEN AND RED LIGHTS STAYED ON WITH GEAR HANDLE UP OR OFF.  CYCLED GEAR AND NO HELP.  NLG APPEARS TO BE UP, NO ABNORMAL NOISE AND CREW HEARD TIRES HIT SPIN PADS.  AFTER A FEW MINUTES, THE GREEN LIGHT WENT OUT BUT RED LIGHT STAYED ON.
